Communications in Mathematical Physics

On the positivity of the effective action in a theory of random surfaces

E. Onofri

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 86, Number 3 (1982), 321-326.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921772

Mathematical Reviews number (MathSciNet)
MR0677001

Zentralblatt MATH identifier
0506.47031

Subjects
Primary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 58G40

Citation

Onofri, E. On the positivity of the effective action in a theory of random surfaces. Comm. Math. Phys. 86 (1982), no. 3, 321--326. https://projecteuclid.org/euclid.cmp/1103921772


Export citation